STRYKER ORTHOPAEDICS-MAHWAH MODULAR DUAL MOBILITY INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Back to Search Results |
| Model Number |
626-00-48G |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
07/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported through the submission of a revision usage sheet that the patient's left hip was revised.In comparison with the primary usage sheet, a 28 +4 metal femoral head, mdm metal liner and adm/ mdm poly insert were explanted, and a constrained liner with 28 +4 metal head were implanted.A 40mm screw also appears to have been implanted (1 each of 20mm and 30mm screws were in situ).The reason for revision: the patient had dislocated entering a small vehicle.